cough-cold-icon
High Blood pressure and sugar
Helo doctor ,my mother is 53 years of age has been taking Telmekind-H 40 for the past few years but now her foot has swelling and Bp is around 100/140 after taking medicine so doctor has changed the medicine to cdt-t 80 but this cause lots of urination and her sugar has also increased fasting 146 and after meal 170 she is presently taking Metformin 500  and vitamin D and b-12... What should we do to prevent dehydration and to control sugar and bp under control along with diet changes so that any interactions and side-effects of the medicine be minimised please guide and help ?? Can she consume all medicine together in the morning??
62 Views v

Answers (8)

Like the answers? Consult privately with the doctor of your choice

Kindly discuss for your concern
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +127
Consult with a doctor
Online now
The CDT addition is the cause of her increased urine output and may also have added to her hyperglycaemia. Ideally such situations need close monitoring and her medication should not be restructured on such online platforms. Keep consulting her physician and let him take the call. Her weight 104 kg for her height 5.1 ft is too high and must be addressed by appropriate changes in her diet and undertaking enough exercises whatever possible for her to do at this moment. The dose of CTD-T should be given early in the morning so that her urine frequency does not disturb her sleeping pattern during night. Keep watch on her Sodium and Potassium levels becaused CTD is a diuretic ought to have effect on electrolyte levels. Her salt intake should not be more than 2-3 grams (1/2 tsp) per day. Her Carbohydrates intake should also be controlled by giving short meals so that both quantitative and qualitative change of diet helps both sugar levels and her weight.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please ask the same Doctor who has been treating her and changing her medicine. Please don't take Tele-consultation as the ultimate answer to counter the advice of your Doctor in your area who has been treating you for years.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Needs a thorough consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Well Chlorthalidone is a diuretic and it will cause urination.. Moreover your mother is having frequent urination due to high sugar also… Add glimiperide 2mg along with metformin if all parameters are normal like urea creatinine, Na, K… check for all this parameters and you can add glimiperide2mg..
Next Steps
Add Glimiperide 2mg for blood sugar along with metformin.. Check the following parameters.. Cbc, urea, creatinine, Na, K, CRP, HbA1C, lipid profile
Health Tips
Donot give glimi before checking the parameters.. Avoid Salt in diet and maintain a Diabetic diet… Life style modification like Exercise(free hand) needs to be done…
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can help you with the next course of action and treatment plan. Would like to discuss in details and provide apt solution. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can help you, kindly provide detailed history for proper diagnosis and further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.